MAUDE Adverse Event Report: SMITH & NEPHEW, INC. US RAIL CLAMP (SUPINE DISTRACTOR SYS); ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

SMITH & NEPHEW, INC. US RAIL CLAMP (SUPINE DISTRACTOR SYS); ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 72200636
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal complaint reference: case-2021-00043558-1.
 
Event or Problem Description
It was reported that rail clamps box contained 2 pieces with different serial number, but the outer box only displayed 1 piece serial number.Additionally, the original label information was missing.No case reported; therefore, there was no patient involvement.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
 
Additional Manufacturer Narrative
During investigation, it was found that outer box was missing small label stickers that contain serial number information of both devices included in the box.As a result, these units received from supplier were not accepted at incoming inspection to add into inventory.The information received by the manufacturer has been re-evaluated for mdr reporting and it was determined that this case does not meet the threshold for reporting and is a non-reportable event.If further details are provided confirming the occurrence of a reportable event, our files will be updated accordingly and a further report submitted outlining both the event details and our investigations performed.

Brand Name
US RAIL CLAMP (SUPINE DISTRACTOR SYS)
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
SMITH & NEPHEW, INC.
150 minuteman road
andover MA 01810
MDR Report Key11566538
Report Number3003604053-2021-00117
Device Sequence Number14332913
Product Code LXH
UDI-Device Identifier00885554014518
UDI-Public00885554014518
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number72200636
Device Catalogue Number72200636
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 03/01/2021
Supplement Date Received by Manufacturer10/21/2021
Initial Report FDA Received Date03/24/2021
Supplement Report FDA Received Date10/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1